default-icon
Body pain
Sir , Few days ago I had body twitching .Dr tested for my vitamin d and found that i had 8.25 .Then i consulted another dr and took DRISE 60k.Since then i am suffered from some heel pain and foot cramps and body tremors .Body tremors i used to get and wake up in the middle of sleep to find myself like floating.All this I ignored as a symptom of anxiety.Then all of a sudden my hand started paining .I could not raise my find there was a pain in my shoulder.I did mri which stated that an early osteophyte is developing.There is ringing and cracking sound in my ears.I have stopped the medication.My 25 oh is 54.My calcium is 9.1.I feel a lot better now.Please suggest me ways to heel as i am extremely disappointed with myself.
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Early ?Osteoporosis or some vitamin minerals deficiency
Next Steps
Try regular milk & milk product diet & Cap Alamin Forte daily. Try seeing a psychiatrist also
Health Tips
Go for walking with some light exercises.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.